×

Found 14,254 Documents (Results 1–100)

Unimprovable convergence rate estimates of the Cayley transform method for the approximation of the operator exponent in the Hilbert space. (English. Ukrainian original) Zbl 07806790

Cybern. Syst. Anal. 59, No. 6, 943-948 (2023); translation from Kibern. Sist. Anal. 59, No. 6, 89-95 (2023).
MSC:  34Gxx 34Axx 47Dxx
PDFBibTeX XMLCite
Full Text: DOI

Fundamental solutions for degenerate parabolic equations: existence, properties, and some applications. (English. Ukrainian original) Zbl 07798199

J. Math. Sci., New York 277, No. 1, 1-32 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 5-30 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Generalized polynomial method for solving a Cauchy-type problem for one fractional differential equation. (English. Russian original) Zbl 07794031

J. Math. Sci., New York 275, No. 5, 602-612 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 80-90 (2020).
MSC:  34A08 34A12 34A45
PDFBibTeX XMLCite
Full Text: DOI

On solutions of the Fokker-Planck equations. (English. Russian original) Zbl 07789355

J. Math. Sci., New York 276, No. 2, 300-309 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 102-111 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Spatial oscillations of a pipeline with vibrating supports. (English. Russian original) Zbl 07788175

Mech. Solids 58, No. 4, 1076-1088 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Tverd. Tela 2023, No. 4, 38-52 (2023).
MSC:  74H45 74K10 74H15
PDFBibTeX XMLCite
Full Text: DOI

Influence of nonisolated singularities in a lower-order coefficient of the Bitsadze equation on the statement of boundary value problems. (English. Russian original) Zbl 07786628

Differ. Equ. 59, No. 10, 1384-1396 (2023); translation from Differ. Uravn. 59, No. 10, 1385-1396 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Lattice paths and branched continued fractions: an infinite sequence of generalizations of the Stieltjes-Rogers and Thron-Rogers polynomials, with coefficientwise Hankel-total positivity. (English) Zbl 07767962

Memoirs of the American Mathematical Society 1450. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6268-0/pbk; 978-1-4704-7683-0/ebook). v, 154 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Kolmogorov problems on equations for Stationary and transition probabilities of diffusion processes. (English. Russian original) Zbl 07764853

Theory Probab. Appl. 68, No. 3, 342-369 (2023); translation from Teor. Veroyatn. Primen. 68, No. 3, 420-455 (2023).
PDFBibTeX XMLCite
Full Text: DOI

An improved difference scheme for the Cauchy problem in the case of a transport equation. (English. Russian original) Zbl 07752270

Comput. Math. Math. Phys. 63, No. 8, 1401-1407 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 8, 1272-1278 (2023).
MSC:  65-XX 76-XX
PDFBibTeX XMLCite
Full Text: DOI

On the accuracy of shock-capturing schemes calculating gas-dynamic shock waves. (English. Russian original) Zbl 1525.76072

Comput. Math. Math. Phys. 63, No. 7, 1341-1349 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1216-1224 (2023).
MSC:  76M20 76L05 76N15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software